# SDR 2010F00061

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Cessna 208B
- Aircraft serial: 208B0996
- Aircraft time: 3,194 hours, 4,530 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120592
- Condition: Distorted
- Location: Zone 100
- Part time: 3,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ACFT PARKED IN STRONG TAIL WIND NEAR GROSS WEIGHT WITH CG NEAR AFT LIMIT, ACFT SETTLED ON TAIL TIE DOWN ASSY AFTER PILOT EXITED THE COCKPIT. THE LOWER PORTION OF THE 2612059-2 BULKHEAD WAS DAMAGED AND WILL HAVE TO BE REPAIRED IAW THE FAA APPROVED MFG SRM CHAPTER 53-50-01 TAIL CONE DAMAGE REPAIR PROCEDURE.
